# SDR DALA2021121007612

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 49,750 hours, 25,717 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4063160823
- Part serial: 8644
- Condition: Shorted
- Location: X
- Part time: 65,857 hours, 303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3165 - DIV - TO BIL DUE TO DUE C/B FOR CROSS BLEED VALVE POPPED IN FLIGHT. COULD NOT CONTINUE DUE TO ICING CONDITIONS. REPORTED THAT VALVE FUNCTIONS IN MANUAL MODE BUT C/B POPS WHEN LEFT IN AUTO MODE. CORRECTIVE ACTION: REPLACED CROSS BLEED VALVE PER A319 AMM A319 AMM 36-12-52, RELAY 7HV PER A319 ESPM 20-46-50 AND C/B 2HV PER A319 ESPM 20-46-10.(1815615)
